MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SFTCEL-PC RS 19CM KIT; DIALYSIS CATHETER

BARD ACCESS SYSTEMS SFTCEL-PC RS 19CM KIT; DIALYSIS CATHETER
Model Number 5533190
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that approximately nine months post dialysis catheter placement, the clamp was allegedly damaged.It was further reported that the catheter was replaced.There was no reported patient injury.

Brand Name
SFTCEL-PC RS 19CM KIT
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9721244
Report Number3006260740-2020-00537
Device Sequence Number13541996
Product Code LFJ
UDI-Device Identifier00801741012396
UDI-Public(01)00801741012396
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030277
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5533190
Device Catalogue Number5533190
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2020
Initial Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1